Integral Identities for Polyanalytic Functions

  • Anastasiia MinenkovaEmail author
  • Olga Trofimenko
Part of the Applied and Numerical Harmonic Analysis book series (ANHA)


In this paper we overview some results from the theory of polyanalytic functions. We consider the problem of the mean value of polyanalytic functions of certain types. Similar problems were studied by M.O. Reade, M.B. Balk, and V.V. Volchkov. The cases of polygonal and circular domains with a polynomial weight are studied. We consider the results that are versions of the classical Cauchy, Morera, and Fedoroff theorems for polyanalitic functions under some conditions.



The study was carried out within the Fundamental Research Programme funded by the Ministry of Education and Science of Ukraine, Project No. 0118U003138. The authors want to thank the referee. We highly appreciate his/her comments and suggestions, which significantly contributed to improving the quality of this publication.


  1. 1.
    A. Daghighi, S.G. Krantz, Local maximum modulus property for polyanalytic functions. Complex Anal. Oper. Theory 10(2), 401–408 (2016)MathSciNetCrossRefGoogle Scholar
  2. 2.
    V. Danchenko, Cauchy and Poisson formulas for polyanalytic functions and their applications. (Russian). Izv. Vyssh. Uchebn. Zaved. Mat. 60(1), 15–26 (2016)Google Scholar
  3. 3.
    S. Kakutani, M. Nagumo, On the functional equation \(\sum _{\nu =0}^{n-1}f(z+e^{2\nu \pi i}\xi )+nf(n)\). Zenkoku Sugaku Danwakai 66, 10–12 (1935)Google Scholar
  4. 4.
    H.R. Malonek, Selected topics in hypercomplex function theory. Clifford algebras and potential theory. Univ. Joensuu Dept. Math. Rep. Ser. 7, 111–150 (2004)Google Scholar
  5. 5.
    D. Pompeiu, Sur une classe de fonctions d’une variable complexe. Rendi Circ Mat. Palermo 33(1), 108–113 (1912)CrossRefGoogle Scholar
  6. 6.
    I.I. Privalov, Subharmonic Functions (M.-L., ONTI NKTP USSR, 1937), p. 199Google Scholar
  7. 7.
    T. Ramsey, Y. Weit, Mean values and classes of harmonic functions. Math. Proc. Camb. Philos. Soc. 96, 501–505 (1984)MathSciNetCrossRefGoogle Scholar
  8. 8.
    M.O. Reade, On areolar monogenic functions. Bull. Am. Math. Soc. 53, 98–103 (1947)MathSciNetCrossRefGoogle Scholar
  9. 9.
    M.O. Reade, A theorem of Fedoroff. Duke Math. J. 18(1), 105–109 (1951)Google Scholar
  10. 10.
    O.D. Trofimenko, A mean-value theorem for polyanalytic functions. Proc. Inst. Appl. Math. Mech. 17, 194–196 (2008)Google Scholar
  11. 11.
    O.D. Trofymenko, Generalization of the mean value theorem for polyanalytic functions in the case of a circle or disk. Visnyk DonNU, Ser. A: Nat. Sci. 1, 28–31 (2009)Google Scholar
  12. 12.
    O.D. Trofymenko, Analog of the mean-value theorem for polynomials of special form. Ukr. Math. J. 63(5), 815–826 (2011)MathSciNetCrossRefGoogle Scholar
  13. 13.
    O.D. Trofymenko, Two-radii theorem for solutions of some mean value equations. Mat. Stud. 40(2), 137–143 (2013)Google Scholar
  14. 14.
    O.D. Trofymenko, Convolution equations and mean-value theorems for solutions of linear elliptic equations with constant coefficients in the complex plane. Ukr. Mat. Visn., 14(2), 279–294 (2017)Google Scholar
  15. 15.
    V.V. Volchkov, Morera type theorems on the unit disc. Anal. Math. 20, 49–63 (1994)MathSciNetCrossRefGoogle Scholar
  16. 16.
    V.V. Volchkov, New mean-value theorems for polyanalytic functions (Russian). Mat. Zametki 56(3), 20–28, 157 (1994); translation in Math. Notes 56(3–4) (1994) 1995, 889–895Google Scholar
  17. 17.
    V.V. Volchkov, Integral Geometry and Convolution Equations (Kluwer Academic, Dordrecht, 2003), p. 454Google Scholar
  18. 18.
    V.V. Volchkov, V.V. Volchkov, Offbeat Integral Geometry on Symmetric Spaces (Birkhäuser/Springer, Basel, 2013), p. x+592CrossRefGoogle Scholar
  19. 19.
    J.L. Walsh, A mean value theorem for polynomials and harmonic polynomials. Bull. Am. Math. Soc. 42, 923–930 (1936)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of ConnecticutStorrsUSA
  2. 2.Department of MathematicsVasyl’ Stus Donetsk National UniversityVinnytsiaUkraine

Personalised recommendations